# SDR 98ZZZM92

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELEC SMOKE WARNING WILL NOT TEST, BULBS ARE OK.  RERACKED PCB'S (WQ10) (UB37), RELAMPED BOTH SMOKE DETECTOR BULBS AND CLEANED CANNON PLUG, OPS CHECK GOOD.  (M)
